# SDR SWAA2018051521947

- Difficulty date: May 9, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 67,085 hours, 39,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PORTION OF EXTERNAL POWER RECEPTACLE CRACKED.  REPAIRED CUTOUT PER SRM.
